Bulletin (New Series) of the American Mathematical Society

Exotic classes for measured foliations

Steven Hurder

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 7, Number 2 (1982), 389-391.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57R30: Foliations; geometric theory
Secondary: 57R20: Characteristic classes and numbers 28D15: General groups of measure-preserving transformations


Hurder, Steven. Exotic classes for measured foliations. Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 2, 389--391. https://projecteuclid.org/euclid.bams/1183549643

Export citation


  • 1. A. Borel, Stable real cohomology of arithmetic groups, Ann. Sci. École Norm. Sup. 4e 7 (1974), 235-272.
  • 2. R. Bott and A. Haefliger, On characteristic classes of Γ-foliations, Bull. Amer. Math. Soc. 78 (1972), 1039-1044.
  • 3. J. Cantwell and L. Conlon, A vanishing theorem for the Godbillon-Vey invariant of foliated manifolds, to appear (1981).
  • 4. A. Connes, Sur la théorie non-commutative de l'intégration, Lecture Notes in Math., vol. 725, Springer-Verlag, Berlin and New York, 1979, pp. 19-143.
  • 5. A. Connes and G. Skandalis, Théorème de l'indice pour les feuilletages, C. R. Acad. Sci. Paris Sér. A 292 (1981), 871-876.
  • 6. J. Heitsch, Flat bundles and residues for foliations, to appear (1981).
  • 7. S. Hurder, Global invariants for measured foliations, to appear (1981).
  • 8. S. Hurder, Vanishing of secondary classes for compact foliations, to appear (1982).
  • 9. S. Hurder, Growth of leaves and differential invariants of foliations, in preparation (1982).
  • 10. F. Kamber and P. Tondeur, Foliated bundles and characteristic classes, Lecture Notes in Math., vol. 493, Springer-Verlag, Berlin and New York, 1975, pp. 1-294.
  • 11. D. McDuff, The homology of groups of volume preserving diffeomorphisms, Ann. École Norm. Sup. (to appear).
  • 12. D. McDuff, Some canonical cohomology classes on groups of volume preserving diffeomorphisms, Trans. Amer. Math. Soc. (to appear).
  • 13. T. Mizutani, S. Morita and T. Tsuboi, The Godbillon-Vey classes of codimension one foliations which are almost without holonomy, Ann. of Math. (2) 113 (1981), 515-527.
  • 14. J. Plante, Foliations with measure preserving holonomy, Ann. of Math. (2) 102 (1975), 327-361.